# SDR 2001UALA01684

- Difficulty date: August 13, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N603UA
- Make and model: Boeing 767222
- Aircraft serial: 21864
- Aircraft time: 65,865 hours, 17,736 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Clip
- Condition: Corroded
- Location: Bs 1087
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1087 STR 39R FRAME ATTACH CLIP CORRODED. SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED. FABRICATED AND INSTALLED ATTACH CLIP.
